# SDR IPXA1169859

- Difficulty date: October 19, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SLIDE HANDLE WILL NOT MOVE TO ARMED POSITION M464722.  REMOVED EMERGENCY SLIDE COVER ON MAIN ENTRY DOOR.  REMOVED ESCAPE SLIDE IAW MM 25-61-21-04.  CLEANED AND LUBED GIRT BAR, FITTINGS, AND FLOOR FITTINGS. REINSTALLED ESCAPE SLIDE IAW 25-61-21-04.  OPS CK GOOD.  THIS CLEARS M464722. PLACARD REMOVED.
